Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number
Z5M-40-08
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
10/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Marginal bone loss, indicating peri-implantitis, large crown, biomechanical overload.
New Search
Submit an Adverse Event Report
Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer
(Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ 4702
Manufacturer
(Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ 4702
Manufacturer Contact
stephan kyburz
werkhofstrasse 5
oensingen, 4702
SZ 4702
MDR Report Key
19960354
Report Number
3006948427-2023-00405
Device Sequence Number
8731385
Product Code
DZE
UDI-Device Identifier
07640166760023
UDI-Public
07640166760023
Combination Product (Y/N)
N
Initial Reporter Country
SZ
PMA/510(K) Number
K120793
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
08/09/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
05/25/2025
Device Model Number
Z5M-40-08
Device Catalogue Number
Z5M-40-08
Device Lot Number
Z210112
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/16/2023
Initial Report FDA Received Date
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
03/04/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Disability;
Patient Age
57 YR
Patient Sex
Male